# SDR ASAA2022120141271

- Difficulty date: December 1, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947.5 HAS CORROSION AT I/B AND O/B LAV ATTACH POINTS. GROUNDED - YES. REPAIRED FLOOR BEAM STA 947.5 IAW 737-700 SRM 53-70-51-2R-5 REPAIR 5.W= 2" O= .180 R= 0.000 L= 67.5" D= .180.
